# SDR N6WA2021110802

- Difficulty date: November 2, 2021
- Submitted: November 8, 2021
- Operation: Air carrier
- Aircraft: N521GJ
- Make and model: Cndair CL600*
- Aircraft serial: 10282
- Aircraft time: 30,217 hours, 21,009 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH OVERWING EMERGENCY EXIT LOWER EXIT SIGN LIGHT INOP. WIRING REPAIRED SPLICE SP5428 PERFORMED OPS CHECK EMERGENCY LIGHTS OPS CHECK GOOD NO DEFECTS NOTED
